# SDR UALA2011040401585

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,444 hours, 10,062 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 285U0011208
- Part serial: 1
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY MSG DISPLAYED ON RETRACTION DURING TAXI IN.  FOUND MAINT MSG 27776, 27777 & 27602.  REPLACED FCU-R.  OPS CHECK FLAPS SEVERAL TIMES.  GRND TEST OKAY.
